# SDR DALA2016050203511

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BUSHINGS OF HORIZONTAL STABILIZER CENTER SECTION BOX ACCESS PANEL.  REPAIR WAS PERFORMED IAW ER/A 482824-14, REV A AS PERMANENT REPAIR REF 3 REPAIR DWG ETI-88-16-174-R1.
